# SDR P5CA201904041044

- Difficulty date: April 1, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 15,220 hours, 3,624 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 32896961
- Part serial: 4772
- Condition: Warning Message
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK OFF EICAS MSG ILLUMINATED AFTER ENGINE START ( PLACED ON MDDR 21-51-01-01   LP 963669: REMOVED AND REPLACED LOW LIMIT VALVE AS PER AMM 21-51-11. L PACK TEMP CONTROLLER BITE TEST NORMAL AND L PACK OPERATIONAL TEST NORMAL AS PER 21-51-00. MDDR 109563 IS CLOSED. PLACARDS REMOVED AND MCC NOTIFIED.  )
